# SDR KCSA201806231154

- Difficulty date: June 23, 2018
- Submitted: June 24, 2018
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,734 hours, 23,339 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INBD SIDE, AFT UPPER AREA OF OPENING FOR ACCESS PANEL 442AL. PYLON SKIN CRACKED.
